By Topic

Interpolation of band-limited functions using the approximate prolate series (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A new series for the interpolation of band-limited functions is found by using an approximation to tho prolate spheroidal wave function as a convergence factor. A truncation error bound is found for the central interpolation of band-limited functions using the new series. It is shown that this bound is lower than other known bounds in many cases of interest.

Published in:

IEEE Transactions on Information Theory  (Volume:25 ,  Issue: 6 )